Journal of Symbolic Logic

Correction to "Simple R. E. Degree Structures"

Robert S. Lubarsky

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 103-104.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742567

Mathematical Reviews number (MathSciNet)
MR929377

Zentralblatt MATH identifier
0646.03043

JSTOR
links.jstor.org

Citation

Lubarsky, Robert S. Correction to "Simple R. E. Degree Structures". J. Symbolic Logic 53 (1988), no. 1, 103--104. https://projecteuclid.org/euclid.jsl/1183742567


Export citation

See also

  • Original Paper: Robert S. Lubarsky. Simple R. E. Degree Structures. J. Symbolic Logic, Volume 52, Issue 1 (1987), 208--213.